Pharmacological action – anti-allergic, analgesic, antipyretic.
A combined drug.
Paracetamol – has analgesic and antipyretic effects, eliminates headache and other types of pain, reduces fever.
Ascorbic acid (vitamin C) – is involved in the regulation of redox processes and carbohydrate metabolism, increases the body’s resistance.
Chlorphenamine is a blocker of H1-histamine receptors – has anti-allergic effect, facilitates nasal breathing, reduces nasal congestion, sneezing, lacrimation, itching and red eyes.
Chills, Nasal congestion, Flu, Angina, Headache, Colds, Runny nose (rhinitis), Joint pain (arthralgia), Sore throat, Muscle pain (myalgia), Temperature
Infectious and inflammatory diseases (SARS, flu), accompanied by:
- high fever,
- pain in the joints and muscles,
- nasal congestion,
- pains in the throat and sinuses.
1 sachet of powder for preparation of solution for oral administration contains:
- Paracetamol 500 mg.
- Chlorphenamine maleate 10 mg.
- Ascorbic acid 200 mg.
Honey lemon powder:
Lime flavoring (Lime fruit flavoring additive);
How to take, the dosage
Ingestion. Adults and children over 15 years – 1 sachet 2-3 times a day. The maximum daily dose is 3 sachets. The contents of the sachet should be dissolved completely in a glass (200 ml) of warm water (50-60 ° C) and the resulting solution immediately drink. It is better to take the drug between meals. The interval between doses of the drug should be at least 4 hours.
In patients with hepatic or renal impairment and in elderly patients the interval between doses of the drug should be at least 8 hours.
The duration of use without consulting a physician is not more than 5 days when prescribed as a pain reliever and 3 days as an antipyretic.
- increases the blood concentration of benzylpenicillin and tetracyclines;
- improves intestinal absorption of iron preparations (converts trivalent iron to divalent iron); increases iron excretion when used with deferoxamine;
- increases the risk of crystalluria when treated with short-acting salicylates and sulfonamides, slows renal excretion of acids, increases excretion of drugs with alkaline reactions (including alkaloids).
- increases total clearance of ethanol
- concomitantly decreases chronotropic effects of isoprenaline.
Can both increase and decrease the effect of anticoagulant drugs. Reduces the therapeutic effect of antipsychotic drugs (neuroleptics) – phenothiazine derivatives, tubal reabsorption of amphetamine and tricyclic antidepressants.
The simultaneous use of barbiturates increases excretion of ascorbic acid in the urine.
Chlorphenamine maleate increases the effect of hypnotic drugs.
Antidepressants, antiparkinsonics, antipsychotics (phenothiazine derivatives) – increase the risk of side effects (urinary retention, dry mouth, constipation). Glucocorticosteroids – increase the risk of glaucoma. Ethanol increases the sedative effect of chlorphenamine maleate.
. When paracetamol interacts with inducers of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) the production of hydroxylated active metabolites increases, which causes the possibility of severe intoxication in small overdoses.
In the background of paracetamol administration, ethanol promotes the development of acute pancreatitis.
Microsomal oxidation inhibitors (including cimetidine) reduce the risk of hepatotoxic effects.
The concomitant use of diflunisal and paracetamol increases the plasma concentration of the latter by 50%, increasing hepatotoxicity. Concomitant use of barbiturates reduces the effectiveness of paracetamol.
Paracetamol decreases the effectiveness of uricosuric drugs.
Consult a physician when taking metoclopramide, domperidone, or colestiramine.
Paracetamol and ascorbic acid may distort laboratory tests (quantitative determination of plasma glucose and uric acid, bilirubin, activity of “hepatic” transaminases, LDH).
Long-term use at doses significantly higher than recommended increases the likelihood of liver and renal dysfunction; peripheral blood counts should be monitored.
To avoid toxic liver damage, paracetamol should not be combined with the intake of alcoholic beverages and should not be taken by persons who are prone to chronic alcohol consumption. The risk of liver damage increases in patients with alcoholic hepatosis. Prescribing ascorbic acid to patients with rapidly proliferating and intensely metastasizing tumors may aggravate the course of the process. In patients with elevated iron content in the body, ascorbic acid should be used in minimal doses.
One sachet of honey lemon has 1.793 g of sugar, which is equivalent to 0.15 IU.
- High sensitivity to paracetamol, ascorbic acid, chlorphenamine or any other component of the drug.
- Erho-ulcerative lesions of the gastrointestinal tract (acute phase).
- Marked renal and/or hepatic failure.
- Open angle glaucoma.
- Powder for preparation of honey-lemon or chamomile oral solution, raspberry or grapefruit flavored effervescent tablets, effervescent tablets (optional): alcoholism; phenylketonuria; prostatic hyperplasia; children under 15 years of age; pregnancy; lactation.
- For effervescent tablets for children (optional): children under 3 years.
Renal and/or hepatic failure; glucose-6-phosphate dehydrogenase deficiency; congenital hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndromes); viral hepatitis. For powder for preparation of honey-lemon or chamomile oral solution, raspberry or grapefruit flavored effervescent tablets, effervescent tablets (optional): alcoholic hepatitis; old age; hyperoxalaturia (raspberry or grapefruit flavored effervescent tablets); progressive malignant diseases (raspberry or grapefruit flavored effervescent tablets).
The drug is well tolerated in the recommended doses.
In isolated cases occur:
CNS side: headache, feeling of fatigue;
Gastrointestinal side: nausea, pain in the epigastric region;
endocrine system: hypoglycemia (up to the development of coma);
hematopoietic organs: Anemia, hemolytic anemia (especially for patients with glucose-6-phosphate dehydrogenase deficiency); extremely rare – thrombocytopenia;
allergic reactions: skin rash, itching, urticaria, Quincke’s edema, anaphylactoid reactions (includinganaphylactic shock), erythema multiforme (including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell’s syndrome);
other: hypervitaminosis C, metabolic disorders, fever, dry mouth, accommodation palsy, urinary retention, drowsiness. All side effects of the drug should be reported to your doctor.
Symptoms of drug overdose are caused by its constituent substances. The clinical picture of acute intoxication with paracetamol develops within 6-14 hours after taking it. Symptoms of chronic intoxication appear 2-4 days after overdose.
Symptoms of acute intoxication with paracetamol: diarrhea, decreased appetite, nausea and vomiting, abdominal discomfort and/or abdominal pain, increased sweating.
Symptoms of chlorphenamine intoxication: dizziness, agitation, sleep disturbances, depression, seizures.
It is contraindicated in pregnancy and lactation.
Performance in children
It is contraindicated in children under 15 years of age. Children over 15 years of age take 1 sachet 2-3 times a day.
|Conditions of storage|
Store in a dry place at a temperature of 10 to 30 ° C, out of reach of children.
Natur Produkt Pharma, Poland
Powder for preparation of solution for oral administration
Natur Produkt Pharma
Buy Antigrippin, honey-lemon 5 g 10 pcs with delivery to USA, UK, Europe and over 120 other countries.